RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1991, Volume 86, Number 2, Pages 191–201 (Mi tmf5434)  

This article is cited in 1 scientific paper (total in 1 paper)

Quantization of fermionic string in four-dimensional space

F. A. Lunev


Abstract: A free fermionic string in four-dimensional space is quantized in the case of Ramond and Neveu–Schwarz boundary conditions.

Full text: PDF file (1081 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1991, 86:2, 131–138

Bibliographic databases:

Received: 02.07.1990

Citation: F. A. Lunev, “Quantization of fermionic string in four-dimensional space”, TMF, 86:2 (1991), 191–201; Theoret. and Math. Phys., 86:2 (1991), 131–138

Citation in format AMSBIB
\Bibitem{Lun91}
\by F.~A.~Lunev
\paper Quantization of fermionic string in four-dimensional space
\jour TMF
\yr 1991
\vol 86
\issue 2
\pages 191--201
\mathnet{http://mi.mathnet.ru/tmf5434}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1107700}
\transl
\jour Theoret. and Math. Phys.
\yr 1991
\vol 86
\issue 2
\pages 131--138
\crossref{https://doi.org/10.1007/BF01016163}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991GH61300003}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5434
  • http://mi.mathnet.ru/eng/tmf/v86/i2/p191

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. A. Lunev, “Three-dimensional Yang–Mills–Higgs equations in gauge-invariant variables”, Theoret. and Math. Phys., 94:1 (1993), 48–54  mathnet  crossref  mathscinet  zmath  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:178
    Full text:78
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020